Aa
Aa
A
A
A
Close
Avatar universal

shin and knee pain

Hi,
I am having shin pain from last 1 and half year.Actually all the pain started after 3 months of my delivery of my first baby.First I was having both leg pain.Then gradually it stayed in my right leg only.And I stated getting pain in my right leg shin area only.I am having pain in both the knees also.Just before some months some times I am getting pain in my lower back,hip and side of the hip in my right leg.But al those pain comes and goes,only shin pain is there always.
I am doing yoga at home after 9 months of my delivery but only light yoga .I stopped doing all for 2 months ,but still the pain in shin is there,ofcourse less,but still there.If I will do yoga in the morning then whole day I will get shin pain and knee pain also,mostly below the knee and side of the knee cap.I have a swelling from last 1 year below my knee cap and above the tibia.It is not growing but as usual the with the same size.And the shin area ,mostly side of the tibia area is sore to touch,if by mistake i will bang that area the I will get severe pain .I have done so many X-rays and last month MRI also,but the doctor just send me back saying he couldn't find anything.But I am having the same pain.I tried icing the area and applying heat also,but nothing worked.
sorry for a lengthy mail.
Please help me...................
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi Sylvester,thanks for ur reply.I had MRI of lower back,thigh,hip ,knee and lower leg.But everything i normal.The doctor didn't prescribe a sipne MRI.YEs I forgot  to mention that all my pain is mostly in my right side only,like sometimes I get pain in my right neck,solder,hand ,back also.And I have pain in right rib(just below right breast).But the rib is paining only when I will strech or twist or anything which put pressur on the rib.I can feel this pain during excercise only.Sometimes without any cause my right hand and solder started paining and it will go after a day or two and again come back.
Actually I am taking medicine for my migrain,as I am suffering from giddyness and imbalance and sometimes headache from last 2-3 years.Is it related to that?
Thanks again for the help.
Helpful - 0
Have an Answer?

You are reading content posted in the Orthopedics Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Tips and moves to ease backaches
How to bounce back fast from an ankle sprain - and stay pain free.
Patellofemoral pain and what to do about it.
Herpes sores blister, then burst, scab and heal.